# SDR CALA0700302

- Difficulty date: June 1, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 36,911 hours, 4,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHT INOP AT ROW 42DEF AND 43DEF.  REPLACED LIGHT ASSEMBLIES ON LEFT SIDE OF SEAT GROUPS 42DEF AND 43DEF.  BOTH OPS CHECKED GOOD.
